|Signs and Symptoms
Oct 1, 2006
Why does my doctor want me to report headaches with nausea, vomiting, and abdominal pain with visual changes? What can this mean if I have these symptoms and are taking HIV meds?
| Response from Dr. Conway
If you develop such symptoms along with a headache, the cause of the headache may be more serious. This could be a sign of pressure on your brain due to an infection or some other condition. Some opportunistic infections such as toxoplasmosis or crytococcosis can show up like this. In any case, if you get a headache that is more persistent than usual or is associated with some of the symptoms you mention, you should discuss it with your doctor to see if you need to have some tests at least be evaluated to make sure it is not something more serious.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Rash After Kissing Cold Sore Worried I Have HIV
- Tingling Lips After Swallowing Worried I Have HIV
- White Discharge After Insertive Anal Sex Worried I Have HIV
- White Spots After Touching Open Wound Worried I Have HIV
- Chances Of Getting Cervical Cancer If You Are Monogamous
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.